Baire classes of functions and Lyapunov exponents. V
Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1394-1410
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_8_a4,
author = {V. M. Millionshchikov},
title = {Baire classes of functions and {Lyapunov} {exponents.~V}},
journal = {Differencialʹnye uravneni\^a},
pages = {1394--1410},
year = {1981},
volume = {17},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_8_a4/}
}
V. M. Millionshchikov. Baire classes of functions and Lyapunov exponents. V. Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1394-1410. http://geodesic.mathdoc.fr/item/DE_1981_17_8_a4/